# SDR ASAA0280334

- Difficulty date: September 28, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 993607331
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - 30K CHECK, AFT CARGO FRAME CORRODED BEYOND LIMITS AT STATION 1174.  REPLACED FRAME AT STATION 1174 LONGERON 28R-27L PER SRM 51-30-5 AND 51-30-2.  (M)
